Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 11 found articles
 
 
  Whole-Plane Self-avoiding Walks and Radial Schramm-Loewner Evolution: A Numerical Study
 
 
Title: Whole-Plane Self-avoiding Walks and Radial Schramm-Loewner Evolution: A Numerical Study
Author: Gherardi, Marco
Appeared in: Journal of statistical physics
Paging: Volume 136 (2009) nr. 5 pages 864-874
Year: 2009
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 11 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands